Alert archive / West Virginia / Flash Flood Warnings in 2017
Flash Flood Warning 30, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 23, 2017, 8:26 PM EDT for 9 counties in West Virginia; Meigs County, Ohio. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2017, 8:26 PM EDT (00:26 UTC)
- Expired
- Jun 24, 2017, 12:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Meigs County, OH, Cabell County, WV, Jackson County, WV, Kanawha County, WV, Lincoln County, WV, Mason County, WV, Putnam County, WV, Roane County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 65 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 8:53 PM EDT | FLASH FLOOD | Ripley, WV | HIGH WATER REPORTED ALONG WAVY RUN ROAD |
| Jun 23, 10:32 PM EDT | FLASH FLOOD | 3 Ssw South Charleston, WV | HIGH WATER REPORTED AT HEMINGWAY PLACE |
| Jun 23, 10:53 PM EDT | FLASH FLOOD | 4 N Charleston, WV | PENNSYLVANIA AVENUE AND NEWHOUSE DRIVE IN MINK SHOALS IS SHUT DOWN DUE TO A MUD SLIDE. |
| Jun 23, 10:55 PM EDT | FLASH FLOOD | 3 Ssw South Charleston, WV | TREE DOWN ON GREENBRIER STREET AND DUDLEY DRIVE IN CHARLESTON. ALSO A TREE DOWN ALONG DUPONT AVE IN THE SHREWSBURY AREA |
| Jun 23, 11:14 PM EDT | FLASH FLOOD | 1 Nnw Kentuck, WV | RIVER/CREEK OVERFLOWING... CROPLAND/YARD/BASEMENT FLOODING. |
| Jun 23, 11:44 PM EDT | FLASH FLOOD | 3 Ssw South Charleston, WV | MINOR FLOODING DUE TO POOR DRAINAGE AND LOW LYING AREAS IN THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 0.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
617
WGUS51 KRLX 240026
FFWRLX
OHC105-WVC011-035-039-043-053-079-087-105-107-240430-
/O.NEW.KRLX.FF.W.0030.170624T0026Z-170624T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
826 PM EDT FRI JUN 23 2017
The National Weather Service in Charleston West Virginia has issued a
* Flash Flood Warning for...
Southeastern Meigs County in southeastern Ohio...
Eastern Mason County in western West Virginia...
East central Cabell County in central West Virginia...
Northern Kanawha County in central West Virginia...
Putnam County in western West Virginia...
Northern Lincoln County in central West Virginia...
Wirt County in northwestern West Virginia...
Roane County in central West Virginia...
Jackson County in northwestern West Virginia...
Southeastern Wood County in northwestern West Virginia...
* Until 1230 AM EDT
* At 825 PM EDT, Doppler radar and automated rain gauges indicated
heavy rain falling across the warned area. Up to one inch of rain
has already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Charleston, Nitro, Ripley, Spencer, Winfield, Hamlin, Elizabeth,
Racine, Jefferson, South Charleston, St. Albans, Dunbar, Hurricane,
Ravenswood, Sissonville, New Haven, Eleanor, Clendenin, Poca and
Pinch.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3915 8133 3911 8126 3906 8127 3904 8125
3903 8116 3892 8128 3883 8122 3879 8123
3874 8117 3865 8116 3863 8112 3859 8110
3848 8126 3825 8187 3822 8226 3878 8183
3899 8205 3909 8149 3919 8130
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 7:53 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 23, 7:53 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
753 PM EDT Fri Jun 23 2017
.SYNOPSIS...
Remnants of Cindy and a cold front to provide rounds of heavy
rain into tonight. Cooler Sunday through Tuesday, with upper
level disturbances possibly providing a few light showers.
&&
.NEAR TERM /THROUGH SATURDAY/...
As of 230 PM Friday...
Models have the remnants of Cindy riding up along a cold front
that will move east southeast across the area later this
afternoon and tonight. The aforementioned systems and
associated precip will exit the mountains for the most part
prior to dawn Saturday morning. Mid level dry slot and breaks in
the clouds over NE Ky and much of WV, well ahead of the
aforementioned systems, will continue to generate scattered
showers and isolated storms this afternoon and evening in the
tropical like atmosphere ahead of Cindy. PW's above 2 inches.
Looking for the main organized band of heavy convection,
associated with Cindy and the cold front, to first move across
southeast OH and northwest WV this afternoon, then shifting
eastward with the system later afternoon and tonight. Some of
the storms may be severe, with mainly damaging winds, over the
northwestern half of the area this afternoon and evening as the
leading edge of the main band arrives. Inserted mention of heavy
rain. Otherwise, clouds will tend fill in with heating this
afternoon. Flash flood watch continues til 6 AM Saturday
morning, along with a severe thunderstorm watch for the
northwest half of the area til 10 PM this evening.
For Saturday, with the precip gone early and clouds decreasing,
expect a cooler and dry day with brisk west to northwest winds.
However, with the increased sunshine adn drier air, temperatures
will be similar to Friday.
As of 600 AM Friday...
Previous forecast remains on track. No changes necessary attm.
As of 345 AM Friday...
Deep southwest flow will bring moisture associated with tropical
depression Cindy to the area through tonight. Models show high
dewpoints...in the upper 60s...and pwats reaching 2 inches
suggest showers and storms could produce heavy rain. Available
moisture, diurnal heating, deep layered shear exceeding 50 knots
and sfc CAPE values exceeding 2000 J/Kg mainly along the OH
River suggest some storms could produce damaging winds and
periods of heavy rain. The freezing level is about 15 kft.
Therefore the threat for large hail is low.
SPC have portions of southeast OH and WV and northeast KY in a
slight risk for severe thunderstorms today and tonight. A flash
flood watch is in effect for the entire CWA until 6 AM Saturday.
Tonight, the remaining circulation associated with Cindy will be
passing over the forecast area. Meanwhile, a cold front will push
east reinforcing instability and moisture. Very heavy rain is more
likely tonight.
Total QPF of near one inch is forecast across southeast OH, and
decrease towards the east. Tonight, the rainfall axis shifts to
the east diagonally across central WV with a QPF maxima of 2
inches across northeast KY, and 1 to 1.5 inches elsewhere.
Overall, in the next 24 hours can expect a widespread 1.5 to 3
inches with locally heavy amounts through tonight.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 225 PM Friday...
High pressure will result in dry weather into Sunday.
A cold front should sweep across portions of the region Monday
into Monday night bring a chance of showers and storms.
Temps will remain below normal through the period.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 225 PM Friday...
Cool high pressure will build in on Tuesday bringing rain
chances to an end.
Below normal temps should prevail Tuesday into Wednesday before
southerly winds result in near normal readings for the remainder
of the region.
Another system approaching the region from the northwest will
result in increasing chances for showers and storms beginning on
Thursday which should continue into Friday.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
00Z Saturday thru 00Z Sunday...
As of 755 PM Friday...
Latest radar mosaic shows circulation associated the remains of
Cindy was pushing east across portions of eastern Kentucky. A
large area of showers with some embedded thunderstorms with
mvfr..lcl ifr...isold lifr...conditions extended from eastern
Kentucky northeast across Southeast Ohio and the northwest half
of West Virginia.
This area of showers and isold storms with the IFR or worse
conditions should spread east across the entire region through
07z. A cold front currently moving southeast toward the area
will push southeast overnight...before exiting the region aft
10Z. As the front pushes southeast...expect the precipitation
should come to an end with conditions slowly improving.
By 15Z...expect VFR conditions should prevail across the entire
area.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SUNDAY...
FORECAST CONFIDENCE: Medium through 06Z...Low afterwards.
ALTERNATE SCENARIOS: Timing and duration of MVFR/IFR conditions
may vary from forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE SAT 06/24/17
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
CRW CONSISTENCY M M M H M L L L L L L L
HTS CONSISTENCY L M M L H L L L L L M L
BKW CONSISTENCY H H M H M L L L M M H L
EKN CONSISTENCY H M M H H L M M M M L L
PKB CONSISTENCY M M L L L L L L L L M L
CKB CONSISTENCY M M M M M M L L M L L L
AFTER 00Z SUNDAY...
IFR possible in river valley fog Saturday night.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until 6 AM EDT Saturday for WVZ005>011-
013>020-024>034-039-040-515>526.
OH...Flash Flood Watch until 6 AM EDT Saturday for OHZ066-067-075-
076-083>087.
KY...Flash Flood Watch until 6 AM EDT Saturday for KYZ101>103-105.
VA...Flash Flood Watch until 6 AM EDT Saturday for VAZ003-004.
&&
SYNOPSIS...JSH/JMV
NEAR TERM...JMV
SHORT TERM...JSH
LONG TERM...JSH
AVIATION...JSHHazardous weather outlook, Jun 23, 7:40 PM EDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 740 PM EDT Fri Jun 23 2017 KYZ101-OHZ083-085>087-WVZ009>011-242345- Greenup-Jackson OH-Meigs-Gallia-Lawrence OH-Wood-Pleasants-Tyler- 740 PM EDT Fri Jun 23 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SATURDAY... This Hazardous Weather Outlook is for portions of northeast Kentucky, portions of southeast Ohio and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. KYZ102-103-WVZ007-008-016>020-029>032-040-242345- Carter-Boyd-Mason-Jackson WV-Roane-Wirt-Calhoun-Ritchie-Doddridge- Gilmer-Lewis-Harrison-Taylor-Barbour- 740 PM EDT Fri Jun 23 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SATURDAY... ...SEVERE THUNDERSTORM WATCH 366 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of northeast Kentucky, and portions of central West Virginia, northern West Virginia and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. KYZ105-OHZ066-067-075-076-084-VAZ003-004-WVZ005-006-013>015-024>028- 033-034-039-515>526-242345- Lawrence KY-Perry-Morgan-Athens-Washington-Vinton-Dickenson-Buchanan- Wayne-Cabell-Lincoln-Putnam-Kanawha-Mingo-Logan-Boone-Clay-Braxton- McDowell-Wyoming-Upshur-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 740 PM EDT Fri Jun 23 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SATURDAY... This Hazardous Weather Outlook is for portions of northeast Kentucky, portions of southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jun 23, 7:36 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
736 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 11 W MCARTHUR 39.27N 82.68W
06/23/2017 VINTON OH DEPT OF HIGHWAYS
US-50 FLOODING NEAR RATCLIFFBURG.
&&
MZSpecial weather statement, Jun 23, 7:37 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Charleston WV
737 PM EDT FRI JUN 23 2017
KYZ101>103-OHZ083-085>087-WVZ006>008-014-240130-
Boyd-Greenup-Carter-Jackson-Meigs-Gallia-Lawrence-Jackson-Mason-
Cabell-Putnam-
737 PM EDT FRI JUN 23 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BOYD...
GREENUP...CENTRAL CARTER...SOUTHEASTERN MEIGS...GALLIA...SOUTHEASTERN
JACKSON...LAWRENCE...MASON...NORTHERN CABELL...NORTHERN PUTNAM AND
JACKSON COUNTIES...
At 736 PM EDT, strong thunderstorms were clustered over Gesling, or
near Carter Caves State Park, moving east at 40 mph.
Locations impacted include...
Huntington, Ashland, Portsmouth, Ironton, Point Pleasant, Grayson,
Gallipolis, Ripley, Winfield, Coal Grove, Olive Hill, Rio Grande,
Chesapeake, Racine, Proctorville, Cannonsburg, Lake Vesuvius, Carter
Caves State Park, Ravenswood and Kenova.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 77 in West Virginia between mile markers 118 and 153.
Interstate 64 in Kentucky between mile markers 151 and 191.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.
LAT...LON 3833 8331 3834 8323 3843 8323 3859 8307
3873 8303 3875 8288 3857 8281 3860 8274
3868 8276 3868 8270 3885 8265 3905 8165
3858 8157 3857 8164 3863 8170 3855 8175
3840 8250 3842 8260 3838 8260 3824 8331
TIME...MOT...LOC 2336Z 253DEG 52KT 3843 8314
21Local storm report, Jun 23, 7:48 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
748 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 7 SW GALLIPOLIS 38.75N 82.28W
06/23/2017 GALLIA OH 911 CALL CENTER
TREE DOWN ALONG LEWIS DRIVE. TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER RLX1700484
SLLocal storm report, Jun 23, 7:56 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
756 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 4 NW LAKE HOPE STATE PA 39.38N 82.40W
06/23/2017 VINTON OH DEPT OF HIGHWAYS
STATE ROUTE 328 FLOODING NEAR NEW PLYMOUTH.
STATE ROUTE 56 FLOODING NEAR ORLAND.
&&
MZSpecial weather statement, Jun 23, 8:00 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Charleston WV
800 PM EDT FRI JUN 23 2017
WVZ011-020-031-032-040-240045-
Barbour-Doddridge-Harrison-Taylor-Tyler-
800 PM EDT FRI JUN 23 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN DODDRIDGE...
TAYLOR...EAST CENTRAL TYLER...NORTHERN BARBOUR AND HARRISON
COUNTIES...
At 759 PM EDT, strong thunderstorms were clustered over Salem, or 9
miles west of Clarksburg, moving east at 45 mph.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Winds in excess of 40 mph are also possible with this storm and
there has been a history of rotation. While not imminent, tornadoes
can develop quickly with little to no warning.
Locations impacted include...
Clarksburg, Grafton, Bridgeport, Shinnston, Stonewood, Nutter Fort,
Salem, Lumberport, West Union, Anmoore, Enterprise, West Milford,
Flemington, Valley Falls, Grangeville, Knottsville, Wolf Summit,
Meadland, Tygart Lake State Park and Thornton.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 79 between mile markers 111 and 128.
Route 50 in West Virginia between mile markers 54 and 82.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3915 8054 3917 8059 3914 8063 3913 8069
3929 8077 3948 8068 3946 8067 3943 8054
3947 8048 3943 8028 3939 8020 3941 8011
3939 8009 3940 8003 3945 7994 3943 7989
3930 7989 3929 7986 3925 7985 3924 7982
TIME...MOT...LOC 2359Z 255DEG 38KT 3927 8051
CooperLocal storm report, Jun 23, 8:05 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
805 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM FLASH FLOOD 1 SE CARTER CAVES STATE 38.36N 83.10W
06/23/2017 CARTER KY OTHER FEDERAL
JAMES BRANCH IS COMING OUT OF ITS BANKS.
CALLER HAD 1.5" RAIN IN AN HOUR AND HALF.
&&
MZThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:00 PM EDT | Flash Flood Warning | RLX | Cabell, Mason, Putnam, Wayne | 7 hr |
| Jun 23, 8:00 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison, Taylor | 45 min |
| Jun 23, 8:05 PM EDT | Tornado Warning | RLX | Jackson | 10 min |
| Jun 23, 8:35 PM EDT | Flash Flood Warning | RLX | Putnam | 4 hr |
| Jun 23, 8:42 PM EDT | Special Weather Statement | RLX | Taylor | 33 min |
| Jun 23, 9:19 PM EDT | Special Weather Statement | RLX | Boone, Clay, Fayette, Kanawha, Lincoln, Logan and 2 more | 116 min |
| Jun 23, 9:24 PM EDT | Flash Flood Warning | RLX | Calhoun, Doddridge, Gilmer, Harrison, Lewis, Ritchie and 2 more | 3 hr |
| Jun 23, 9:41 PM EDT | Flash Flood Warning | RLX | Boone, Braxton, Clay, Fayette, Kanawha, Lincoln and 6 more | 3 hr |
| Jun 23, 10:28 PM EDT | Special Weather Statement | RLX | McDowell | 92 min |
| Jun 23, 10:48 PM EDT | Special Weather Statement | RLX | Raleigh, Wyoming | 72 min |
| Jun 23, 11:06 PM EDT | Special Weather Statement | RLX | Barbour, Braxton, Lewis, Pocahontas, Randolph, Taylor and 2 more | 114 min |
| Jun 24, 2:55 AM EDT | Areal Flood Warning | RLX | Cabell, Wayne | 3 hr |
| Jun 24, 6:11 AM EDT | Areal Flood Warning | RLX | Wood | 18 hr |
| Jun 24, 10:27 AM EDT | Areal Flood Warning | RLX | Vinton | 9 hr |
Nearby
Flash Flood Warnings in West Virginia, 2017Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.